Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 281, NWS Bismarck, ND

August 15, 2011Bottineau County, Renville County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 15, 2011, 6:18 PM CDT for Bottineau County, Renville County, North Dakota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2011, 6:18 PM CDT (23:18 UTC)
Expired
Aug 15, 2011, 6:56 PM CDT
In force
38 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bottineau County, ND, Renville County, ND

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.3 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2011-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.1000850700500300200100-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2011-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
7951 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

596 
WUUS53 KBIS 152318
SVRBIS
NDC009-075-160015-
/O.NEW.KBIS.SV.W.0281.110815T2318Z-110816T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
618 PM CDT MON AUG 15 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  NORTH CENTRAL RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA...

* UNTIL 715 PM CDT

* AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  TOLLEY...OR 45 MILES NORTHWEST OF MINOT...AND MOVING NORTHEAST AT
  25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LORAINE AROUND 650 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4879 10130 4869 10184 4872 10185 4872 10191
      4900 10194 4901 10159 4901 10130
TIME...MOT...LOC 2318Z 246DEG 22KT 4878 10183
WIND...HAIL 60MPH 1.00IN

$$

ABELING
2 follow-up statements
569 
WWUS53 KBIS 152342
SVSBIS

`SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
642 PM CDT MON AUG 15 2011

NDC009-075-160015-
/O.CON.KBIS.SV.W.0281.000000T0000Z-110816T0015Z/
BOTTINEAU ND-RENVILLE ND-
642 PM CDT MON AUG 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEAST 
RENVILLE AND NORTHWEST BOTTINEAU COUNTIES UNTIL 715 PM CDT...

AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
LORAINE...OR 44 MILES NORTH OF MINOT...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LORAINE AROUND 650 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM.

&&

LAT...LON 4879 10131 4875 10175 4900 10178 4901 10159
      4901 10130
TIME...MOT...LOC 2341Z 246DEG 22KT 4884 10163
WIND...HAIL 60MPH 1.00IN

$$

JP MARTIN
306 
WWUS53 KBIS 152356
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
656 PM CDT MON AUG 15 2011

NDC009-075-160005-
/O.CAN.KBIS.SV.W.0281.000000T0000Z-110816T0015Z/
BOTTINEAU ND-RENVILLE ND-
656 PM CDT MON AUG 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEAST RENVILLE AND 
NORTHWEST BOTTINEAU COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND FOR THE MOST 
PART HAD CROSSED INTO CANADA.

GUSTY WINDS TO 35 MPH SHOULD BE EXPECTED OVER WESTERN BOTTINEAU 
COUNTY. THIS IS THE RESULT OF AN OUTFLOW BOUNDARY OF WINDS FROM THE 
THUNDERSTORM.

LAT...LON 4879 10131 4875 10175 4900 10178 4901 10159
      4901 10130
TIME...MOT...LOC 2355Z 246DEG 22KT 4887 10151

$$

JP MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:48 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Aug 15, 3:48 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
348 PM CDT MON AUG 15 2011

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...

THE MAIN FORECAST CONCERN WILL BE THE SEVERE POTENTIAL ACROSS NORTH
DAKOTA TONIGHT.

ONGOING ELEVATED CONVECTION OVER EASTERN MONTANA WILL SLOWLY SPREAD
INTO WESTERN NORTH DAKOTA THIS AFTERNOON. AN OUTFLOW BOUNDARY FROM
THE ONGOING CONVECTION IS NOTED ON VISIBLE SATELLITE IMAGERY MOVING
INTO NORTH CENTRAL NORTH DAKOTA. THIS MAY SERVE AS A FOCUS FOR
THUNDERSTORM DEVELOPMENT LATER THIS AFTERNOON. WILL CONTINUE TO
MONITOR AS TIME PROGRESSES.

THE MAIN EVENT IS STILL EXPECTED TO OCCUR TONIGHT. THE MEDIUM RANGE
MODELS ARE NOW IN BETTER AGREEMENT WITH RESPECT TO THE PLACEMENT AND
TIMING OF POTENTIALLY SEVERE WEATHER. THE LARGE SCALE UPPER LEVEL
TROUGH IS PROGGED TO ENTER CENTRAL MONTANA BY 06Z TUESDAY. MODELS
ARE PAINTING THE HIGHEST QPF ACROSS NORTHWESTERN NORTH DAKOTA IN THE
LFQ OF AN UPPER LEVEL JET STREAK ALONG AN APPROACHING COLD FRONT
FROM 00-06Z TUESDAY. THIS ACTIVITY IS THEN EXPECTED TO PUSH INTO THE
CENTRAL AND EASTERN PORTIONS OF THE CWA AFTER MIDNIGHT. THE GREATEST
POTENTIAL FOR SEVERE WEATHER WILL BE ACROSS THE NORTHERN CWA
PROXIMATE TO THE STRONGEST UPPER LEVEL FORCING.
FURTHERMORE...PERIODS OF HEAVY RAINFALL ARE ALSO EXPECTED. SINCE
STORM MOTIONS SHOULD BE RELATIVELY FAST (RANGE BETWEEN 30-35 KNOTS
USING THE 850MB-300MB MEAN WIND AS A PROXY)...DO NOT THINK A FLASH
FLOOD WATCH IS WARRANTED AT THIS TIME.

THE THUNDERSTORM ACTIVITY IS THEN EXPECTED TO END FROM WEST TO EAST
TUESDAY. STRONG GRADIENT FLOW IN THE WAKE OF THE FRONT COMBINED WITH
UNSTABLE LOW-LEVEL LAPSE RATES WILL ALLOW FOR WINDY/GUSTY CONDITIONS
TO DEVELOP AREAWIDE BY TUESDAY AFTERNOON. IN ADDITION...MUCH DRIER
AIR FILTERING INTO THE REGION SHOULD ALLOW FOR DEWPOINTS TO MIX OUT
TO UPPER 30S WEST. HOWEVER...STRONG CAA SHOULD KEEP TEMPERATURES
WELL BELOW NORMAL ALLOWING FOR RH VALUES TO REMAIN NEAR TO SLIGHTLY
BELOW NORMAL TUESDAY AFTERNOON.

SURFACE HIGH PRESSURE WILL THEN SLIDE ACROSS SOUTHWESTERN NORTH
DAKOTA TUESDAY NIGHT AND BECOME CENTERED OVER SOUTH DAKOTA WEDNESDAY
MORNING. THE LIGHT WINDS COMBINED WITH CLEAR SKIES SHOULD ALLOW
OVERNIGHT LOWS TO RADIATE TO THE MID/UPPER 40S. A LITTLE HIGHER
WINDS NORTH SHOULD KEEP LOWS IN THE LOW/MID 50S NORTH OF I-94.

&&

.LONG TERM...WEDNESDAY THROUGH MONDAY...

THE START OF THE LONG TERM PERIOD WILL BEGIN WITH NORTHWEST FLOW
ALOFT WEDNESDAY...TRANSITIONING TO ZONAL WEST-TO-EAST FLOW ON
THURSDAY. DRY SURFACE HIGH PRESSURE INFLUENCES THE STATE
WEDNESDAY...SLIDING SOUTHEAST OF THE STATE WEDNESDAY NIGHT...WITH
RETURN SOUTHERLY FLOW WEDNESDAY NIGHT AS LOW PRESSURE DEVELOPS IN
THE LEE OF THE ROCKIES. A WEAK LOW PRESSURE TROUGH IS FORECAST TO
MOVE EASTWARD ACROSS THE STATE THURSDAY...BUT WITHOUT MUCH FORCING
FROM ALOFT...THUS DID NOT INTRODUCE CHANCES OF SHOWERS OR
THUNDERSTORMS THURSDAY.

MODEL SOLUTIONS DIVERGE FROM THURSDAY AND BEYOND...AND USED THE MORE
CONSISTENT EUROPEAN MODEL. ON FRIDAY A LARGE UPPER LEVEL LOW
PRESSURE SYSTEM POSITIONED OVER MUCH OF NORTHERN CANADA SWINGS A
SHORTWAVE ACROSS SOUTH CENTRAL CANADA AND NORTHERN NORTH DAKOTA
FRIDAY. KEPT SLIGHT CHANCE OF THUNDERSTORM MENTION AS PER PREVIOUS
FORECAST PACKAGE. THE WEEKEND AND INTO MONDAY KEPT DRY...AS EUROPEAN
MODEL INDICATES ZONAL FLOW ALOFT SATURDAY...THEN A BUILDING RIDGE
OVER THE WESTERN US/ROCKIES WITH A DRY NORTHWESTERLY FLOW SUNDAY AND
MONDAY.

TEMPERATURES DURING THE EXTENDED PERIOD ARE FORECAST TO REMAIN NEAR
OF SLIGHTLY BELOW AVERAGE FOR MID AUGUST.

&&

.AVIATION...A LOW PRESSURE TROUGH EXTENDED FROM A LOW IN NORTHERN
SASKATCHEWAN TO ANOTHER LOW OVER THE BLACK HILLS AREA TO EASTERN
COLORADO. A MID-LEVEL CAP WAS KEEPING CONVECTION FROM OCCURRING.
EXPECT THAT AS THE TROUGH MOVES EASTWARD INTO WESTERN NORTH DAKOTA
LATER THIS AFTERNOON/EVENING...AND AS THE MID-LEVEL CAP WEAKENS
TOWARDS SUNSET OR AROUND 00Z-03Z...WILL SEE SCATTERED
THUNDERSTORMS OVER KISN/KDIK AND BECOME MORE NUMEROUS AFTER 03Z.
THIS ACTIVITY TO SPREAD EAST ACROSS THE STATE TONIGHT TO KMOT/KBIS
AROUND 06Z AND TO KJMS AROUND 09-12Z.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

TM...SHORT TERM
JV...LONG TERM/AVIATION
Hazardous weather outlook, Aug 15, 10:14 AM CDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1014 AM CDT MON AUG 15 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-161515-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1014 AM CDT MON AUG 15 2011 /914 AM MDT MON AUG 15 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

CHANCES FOR SEVERE THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON...MAINLY OVER WESTERN PORTIONS OF THE STATE.

CHANCES FOR THUNDERSTORMS WILL INCREASE TONIGHT OVER ALL OF WEST
AND CENTRAL NORTH DAKOTA. STRONG TO SEVERE STORMS ARE LIKELY OVER
SOME AREAS. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND
STRONG WINDS. ISOLATED TORNADOES WILL BE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE OVER NORTHWEST AND CENTRAL
NORTH DAKOTA TUESDAY MORNING...THEN MAINLY OVER EASTERN NORTH
DAKOTA TUESDAY AFTERNOON. A FEW STORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY OCCUR THIS AFTERNOON THROUGH TUESDAY
MORNING.

TM

In the hours before

Local storm report, Aug 15, 3:19 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
319 PM CDT MON AUG 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HEAVY RAIN       13 W HAZELTON           46.48N 100.55W
08/14/2011  M1.90 INCH       EMMONS             ND   MESONET

            ALSO PENNY SIZED HAIL

&&

JVINING
Local storm report, Aug 15, 4:55 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
455 PM CDT MON AUG 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 AM     HAIL             11 W KEENE              47.94N 103.17W
08/15/2011  M0.88 INCH       MCKENZIE           ND   CO-OP OBSERVER

            ARB OBSERVER REPORTED PENNY TO NICKEL SIZE HAIL.

0420 AM     HAIL             HALLIDAY                47.35N 102.34W
08/15/2011  M0.88 INCH       DUNN               ND   CO-OP OBSERVER

0426 AM     HAIL             4 WSW DAKOTA WATERS REC 47.47N 101.87W
08/15/2011  M0.88 INCH       MERCER             ND   COCORAHS

            COCORAHS OBSERVER REPORTED DIME TO NICKEL SIZE HAIL.

0456 AM     TSTM WND GST     2 ESE HAZEN             47.28N 101.58W
08/15/2011  M64.00 MPH       MERCER             ND   AWOS

            MEASURED WIND GUST AT THE HAZEN AIRPORT.

0456 AM     TSTM WND GST     3 E HAZEN               47.29N 101.56W
08/15/2011  E60.00 MPH       MERCER             ND   TRAINED SPOTTER

            60 MPH GUST WITH PEA SIZED HAIL OBSERVED...

0500 AM     HAIL             2 NW BEULAH             47.28N 101.81W
08/15/2011  M1.00 INCH       MERCER             ND   CO-OP OBSERVER

            SLIGHTLY LARGER THAN QUARTER SIZED HAIL. ESTIMATED WIND
            SPEEDS OF 75-80 MPH.

&&

JTAEGER
Special weather statement, Aug 15, 4:55 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
455 PM CDT MON AUG 15 2011

NDZ018-019-152300-
DUNN-MERCER-
355 PM MDT MON AUG 15 2011

...SPECIAL WEATHER STATEMENT...

AT 352 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WEST CENTRAL DUNN COUNTY...MOVING EAST AT 25
MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MANNING...            HIRSCHVILLE...        MARSHALL...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

TM
Local storm report, Aug 15, 5:50 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
550 PM CDT MON AUG 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     TAYLOR                  46.90N 102.43W
08/15/2011  E68 MPH          STARK              ND   CO-OP OBSERVER

&&

ABELING
Special weather statement, Aug 15, 6:04 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
604 PM CDT MON AUG 15 2011

NDZ002>004-011-160000-
BOTTINEAU-BURKE-RENVILLE-WARD-
604 PM CDT MON AUG 15 2011

...SPECIAL WEATHER STATEMENT...

AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME NORTHWESTERN
RENVILLE COUNTY TO WEST CENTRAL RENVILLE COUNTY TO NORTHWESTERN WARD
COUNTY...MOVING EAST AT 25 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  TOLLEY BY 615 PM CDT...
  SHERWOOD AND GREENE BY 635 PM CDT...
  LORAINE BY 640 PM CDT...
  MOHALL AND GRANO BY 645 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

ABELING
Local storm report, Aug 15, 6:12 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
612 PM CDT MON AUG 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             5 N RICHARDTON          46.96N 102.32W
08/15/2011  M1.75 INCH       STARK              ND   COCORAHS

            HAIL STARTED APPROX AT 557 PM CDT AND WAS STILL OCCURRING
            WHEN REPORTED AT 610 PM CDT.

&&

LHUBER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 8:22 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh53 min
Aug 14, 9:18 PM CDTAreal Flood AdvisoryBISEmmons, Logan, McIntosh, Morton6 hr
Aug 14, 9:30 PM CDTSevere Thunderstorm WarningBISDivide, Williams51 min
Aug 14, 10:14 PM CDTFlash Flood WarningBISEmmons, Morton6 hr
Aug 14, 11:27 PM CDTSevere Thunderstorm WarningBISDivide, Williams63 min
Aug 15, 12:23 AM CDTSevere Thunderstorm WarningBISMorton, Oliver67 min
Aug 15, 1:48 AM CDTSevere Thunderstorm WarningBISMcKenzie57 min
Aug 15, 2:44 AM CDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail61 min
Aug 15, 3:46 AM CDTSevere Thunderstorm WarningBISDunn, Mercer59 min
Aug 15, 4:04 AM CDTAreal Flood WarningBISEmmons, Morton7 hr
Aug 15, 4:23 AM CDTSevere Thunderstorm WarningBISMcLean, Mercer50 min
Aug 15, 4:46 AM CDTSevere Thunderstorm WarningBISMercer, Oliver29 min
Aug 15, 5:10 AM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Morton, Oliver65 min
Aug 15, 8:19 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure56 min
Aug 15, 5:12 PM CDTSevere Thunderstorm WarningBISDunn, Stark63 min
Aug 15, 5:23 PM CDTSevere Thunderstorm WarningBISBowman, Slope67 min
Aug 15, 5:41 PM CDTTornado WarningBISDunn, Mercer, Morton, Stark34 min
Aug 15, 6:14 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Stark20 min
Aug 15, 6:20 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope55 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.